Ohba's Conjecture is True for Graphs Kt+2,3,2*(K-t-2),1*t

Yu-fa SHEN, Feng WANG, Guo-ping ZHENG, Li-hua MA

Acta Mathematicae Applicatae Sinica(English Series) ›› 2015, Vol. 31 ›› Issue (4) : 1083-1090.

Acta Mathematicae Applicatae Sinica(English Series) ›› 2015, Vol. 31 ›› Issue (4) : 1083-1090. DOI: 10.1007/s10255-015-0531-z
ARTICLES

Ohba's Conjecture is True for Graphs Kt+2,3,2*(K-t-2),1*t

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2015, 31(4): 1083-1090 https://doi.org/10.1007/s10255-015-0531-z

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/